| Model Number |
BF-Q190 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of physical damage and chipped.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, chipped glue on the objective lens was found.There was no patient involvement.
Additional Manufacturer Narrative
Olympus detected this issue during device servicing and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of event.Additional information will be provided once available the device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.